Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 810160, 11 pages
http://dx.doi.org/10.1155/2015/810160
Research Article

A Compensated Numerical Method for Solving Stochastic Differential Equations with Variable Delays and Random Jump Magnitudes

Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 29 September 2014; Revised 13 January 2015; Accepted 14 January 2015

Academic Editor: Chin-Chia Wu

Copyright © 2015 Ying Du and Changlin Mei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Cont and P. Taknov, Financial Modelling with Jump Process, Champman & Hall, Boca Raton, Fla, USA, 2004.
  2. F. B. Hanson, Applied Stochastic Processes and Control for Jump-Diffusions: Modeling, Analysis and Computation, SIAM, Chicago, Ill, USA, 2007.
  3. D. J. Higham and P. E. Kloeden, “Numerical methods for nonlinear stochastic differential equations with jumps,” Numerische Mathematik, vol. 101, no. 1, pp. 101–119, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. J. Higham and P. E. Kloeden, “Convergence and stability of implicit methods for jump-diffusion systems,” International Journal of Numerical Analysis and Modeling, vol. 3, no. 2, pp. 125–140, 2006. View at Google Scholar · View at MathSciNet
  5. D. J. Higham and P. E. Kloeden, “Strong convergence rates for backward Euler on a class of nonlinear jump-diffusion problems,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 949–956, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L.-S. Wang, C. Mei, and H. Xue, “The semi-implicit Euler method for stochastic differential delay equations with jumps,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 567–578, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Jiang, Y. Shen, and L. Liu, “Taylor approximation of the solutions of stochastic differential delay equations with Poisson jump,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 798–804, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. H. Bao, X. R. Mao, and C. G. Yuan, “Convergence rate of numerical solutions to SFDEs with jumps,” Journal of Computational and Applied Mathematics, vol. 236, no. 2, pp. 119–131, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. Jacob, Y. T. Wang, and C. G. Yuan, “Numerical solutions of stochastic differential delay equations with jumps,” Stochastic Analysis and Applications, vol. 27, no. 4, pp. 825–853, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Ronghua, M. Hongbing, and D. Yonghong, “Convergence of numerical solutions to stochastic delay differential equations with jumps,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 584–602, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Wei, “Convergence of numerical solutions for variable delay differential equations driven by Poisson random jump measure,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 409–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. D. Chalmers and D. J. Higham, “Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes,” Discrete and Continuous Dynamical Systems Series B, vol. 9, no. 1, pp. 47–64, 2008. View at Google Scholar · View at MathSciNet
  13. F. B. Hanson and J. J. Westman, “Optimal consumption and portfolio control for jump-diffusion stock process with log-normal jumps,” in Proceedings of the 2002 American Control Conference, vol. 5, pp. 4256–4261, Piscataway, NJ, USA, May 2002. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Hanson and G. Yan, “Option pricing for a stochastic-volatility jump-d iffusion model with log-uniform jump amplitudes,” in Proceedings of the American Control Conference, vol. 2006, pp. 1–7, Evanston, Ill, USA, June 2006.
  15. A. Svishchuk and A. Kalemanova, “The stochastic stability of interest rates with jump changes,” Theory of Probability and Mathematical Statistics, vol. 61, pp. 161–172, 2000. View at Google Scholar
  16. Z. Zhu and F. B. Hanson, “A Monte-Carlo option-pricing algorithm for log-uniform jump-diffusion model,” in Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference (CDC-ECC '05), pp. 5221–5226, Seville, Spain, December 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. F. Jiang, Y. Shen, and L. Liu, “Numerical methods for a class of jump-diffusion systems with random magnitudes,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 7, pp. 2720–2729, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. Mao, “Convergence analysis of semi-implicit Euler methods for solving stochastic equations with variable delays and random jump magnitudes,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2569–2580, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Mohamad and K. Gopalsamy, “Continuous and discrete Halanay-type inequalities,” Bulletin of the Australian Mathematical Society, vol. 61, no. 3, pp. 371–385, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus